# SDR UALA2012031901792

- Difficulty date: March 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 54,296 hours, 6,351 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: 138
- Condition: Low Pressure
- Location: Lt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LEFT DOOR SLIDE PRESSURE IN RED.  FOUND UPPER LEFT DOOR AFT BOTTLE PRESSURE SLIGHTLY OFF GREEN BAND, OK TO DEFER AS PER MEL.
